I've been off the Cymbalta about 3 weeks and am having a really horrible day today. I'm so achy, sick to my stomach, dizzy and anxious. I have this panicked feeling that this caused permanent brain damage and will never go away. Can someone please give me some hope. Thanks.
It is a day not a lifetime - focus on your progress not on the ick of today. Do you use any breathing or music or aroma therapy to help ease your anxiety? If you do get on it and ignore anything you can - your phone, etc. Right now you should focus on you! If you have children at home maybe they are old enough to simply go watch a movie or read books so you don't have to worry about them. SIDE NOTE - just while I am typing this one of those nasty sweat til you drip cycle came on.
Some of the anxiety is your body processing out the poison. We all seem to struggle with some mild to insanely disruptive form of it. We all here understand and are pulling for you to get past it. One thing I have personally found helpful is to simply (simply my foot) concentrate of today NOT tomorrow. Today you are sick and feeling awful. Let's get through this one and let tomorrow be tomorrow. I do know that is very difficult, especially if you are a worrier by nature - so let's try this (it has worked with my clients in the past) (no I am not a shrink just worked in mental health for years): look at the clock and note the time, next time you get worries/anxious look again (it is ok if it has only been 10 seconds or even less). You made it through that length of time and you are that much closer to the end of the tunnel - see where I am going with this?
As fivenotions said: ""Definitely not hopeless, Kathy ... it just means that there's no "easy answer," no "magic pill," no "one size fits all" ...
That 20 mg to zero drop you made put you into hard, cold turkey withdrawal ... take it easy on yourself .... all this takes time ... and patience ... and a whole heck of a lot of gumption and fortitude ... which I know you have ... trust yourself ... you're a strong, determined woman ...""
Use your skills to get you through this minute, you have them woman! I know you do! Like some of us were saying yesterday, if they find traces of anesthesia in people's system up to a year after and easliy find traces of this medication in people's system months after know that days like this are going to happen and you are normal in those.